Makes Eyes Darker - Portland, OR

I used Latisse for 2 years and have to say that it...

I used Latisse for 2 years and have to say that it did what it said, my eyelashes were incredibly long, thicker, and darker.

I had two problems:

1. my eyes were red on the lids and had to be covered with concealer.

2. My brown eyes became about two times darker than their normal color. My husband commented that he didn't like the color change in my eyes, and he said that they appeared to be duller and lifeless. I stopped using it immediately. If you have blue eyes be very careful regarding the color change as it cannot be reversed.

Name not provided

Use it if you will just remember changes eye color and will make your eyelids red, this doesn't go away until you stop using it.

5 out of 5 stars Overall rating
5 out of 5 stars Doctor's bedside manner
5 out of 5 stars Answered my questions
5 out of 5 stars After care follow-up
5 out of 5 stars Time spent with me
5 out of 5 stars Phone or email responsiveness
5 out of 5 stars Staff professionalism & courtesy
5 out of 5 stars Payment process
5 out of 5 stars Wait times
Was this review helpful?

Comments (2)

I noticed in the doctor rating he/she says that the symptoms go away when you stop using it. That is very true for the red eyelids, but it is not true for the eye color, that is permanent. The manufacturer puts this in their literature and it is on their website. Latisse.com. There is another lady here who said that she stopped using it when she noticed brown spots in her green eyes. I don't care so much about the color change as my eyes are dark anyway, however, if I had blue or green eyes I would be very careful.
  • Reply

Hi Lucrezia,

Woah, you are the first community member who have mentioned color change. I knew that was a possibility, but I've never heard it happening to anyone. I am sorry that has happened to you, but I'm glad you posted, it's so good for the community to know.

Thank you for the review!

-Britt

  • Reply